I have a history of anxiety disorder. I have been off of xanax for about a year. I asked to be taken off of xanax to see if I could do without them. I have to admit I would not recommend anyone with an abxiety disorder do this. I have been on vyvanse for 18 months. I have returned to school and I am hopeful again. I still need something for my anxiety though. I was taking lexapro with the vyvanse but I had a cardiac event, and it was attributed to this combination. So.are there any problems with combining a benzo with vyvanse
Hi- I'm prescribed 70mg Vyvanse and 1-2 of 0.5mg of Xanax, by the same doctor. I actually take less Xanax now than I did before starting ADD medication, because my general anxiety is less; however I can't entirely do without it, or that same general anxiety will invariably throw me into a 2-week+ migraine. I notice no ill effects at all in combining the two -- I take the Vyvanse about 6 a.m. and one Xanax at about 11am, to prevent the anxiety that would come within an hour of that if I didn't take it. I usually don't need to take another Xanax in the same day even though I used to take closer to 2mg of Xanax without the ADD med. I've taken Lexapro many times (my old doctor was so hung up that it was going to work for me, but it never did) and I'm not entirely surprised at the reaction your body had in combining it with Vyvanse -- my success with the Vyvanse/Xanax combination has been conversely outstanding in all manners of health. Good luck, I hope you find the right solution for you.
No, as long as you don't have any kind of heart diease,high blood pressue,diabeties or eating disorder,and ABUSING your meds.You do need to let your Dr. know your medical history, because some drugs can interfere with certain medical conditions and then,YES, it could be very dangerous then.But as long as your pretty healthy and don't have these main medical conditions above and you aren't abusing your doseage,then no,it's perfactly safe.Just always have your dr. check for these kinda medical conditions.I'f you don't have a Dr. and you are mixing these togather,i recomend to get a physical at least by some free clinic,and just don't take more than 1-2 40mlgs. of Vyvance a day and no more than 1mlg. of Xanax a day, depending on your tolerance.
But a lot of people think they know their tolerance and really don't and they have died of what's called speed-balling, which explodes your heart! LITERALLY! Usually from either abusing them, or going off them for a long time and then getting back on them and trying to do as much as they we're doing before and overdose that way too! So it's best to have a Dr. monitor your medicines for that reason! If you don't know your own body and tolerance, and medical history, and your drug! Then go to a Dr. and don't play russian rullet! That's my advice.
Right now, I'm currently on Vyvanse, Xanax, Ambien and Celexa. If I were to take all four of those at the same time, my body would be go for one hell of a ride. It mainly threatens your cardiac functions, but, it can all be prevented. You just need to work out a schedule with taking them, so that they're being ingested at safe time intervals apart from each other. I would recommend starting with the Vyvanse, somewhat early in the morning. A bonus of taking it this early, is that you'll get a good start to your day and feel very "fresh and revitalized" since you're mind is (hopefully) running more clearly now. This feeling could easily dissipate any anxiety that may be lingering, but if not, as long as it's been at least four hours since you took the Vyvanse, you could take .25mg of Xanax.
I typically take .5mg whenever I'm having anxiety, but with the Vyvanse still so fresh in my system being taken only four hours before, I took the .25mg dose, and it still helped. It wasn't quite as fast as the higher dose would have been, but it did the job and I was fine, and I'm sure you would be too. Now don't forgot to set up a strict schedule about when you take your medications so that they don't interefere with each other, and once you start, don't stop. Things will only get more and more easy. Good luck!
Vyvanse is a central nervous system stimulant, and Xanax is a benzodiazipin; which means xanax slows your chemicals in ur brain down as opposed to vyvanse which speeds up your brains ability to send and recieve messages from ur frontal cortex to ur nerves in your body. So my opinion would be to not mix the two very often because this can cause your brain to hemorage or your heart to explode.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2011 • 6 answers
Posted 19 Feb 2011 • 2 answers
Im 18 years old and I keep having anxiety attacks everyday and I was prescribed seroquel but it only
Posted 3 Apr 2012 • 6 answers
Posted 13 Sep 2012 • 9 answers
Posted 4 Aug 2013 • 4 answers